# SDR SWAA2022111759817

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 400+2; BS 420+17; BS 440+14; BS 460+6; BS 460+18. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS SRM 53-00-53-1A-2.;[02] REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT AT LBL24;BS420+17.MEASURES:L=1.00;W=.7;D=.015';ORIGINAL MATERIAL TICKNESS IS 0.040';REMAINING TICKNESS:0.025';FOUND TO BE OUT LIMITS;IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2;PARAG. 4A(2) DETAIL D FIG.103 AND SRM 53-30-53-0I-2 IDENTIFICATION 2 TABLE 2.TOOL USED ATS:2677;S/N UNKNOWN;DUE:11/2022.;[03] COMPLETED STEPS #1-2-3-4-5.;[04] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3.;[05] FABRICATED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT FROM BS 400 TO BS 500D LBL 24 AND SPLICE PER SRM 51-40-05-0G-0; SRM 53-00-53-2R-5 AND DWG 143A7501; MATERIAL USED BAC1496-444#7075T62 LOT: 1506362-1 OK TO TREAT AND PRIME NEW FLOOR TO SIDEWALL AND NEW SPLICE;[09] INSTALLED SPLICE REPAIR ON SIDEWALL SUPPORT BS 480+10 IAW SRM 53-00-53-2R-5  THE SIDEWALL SUPPORT WILL BE INSTALLED WITH ID.;[12] INSTALLED SPLICE REPAIR ON SIDEWALL SUPPORT BS 480+10 IAW SRM 53-00-53-2R-5 THE SIDEWALL SUPPORT WILL BE INSTALLED WITH ID: TTG8Q004B2CN
